# SDR AALA200810322

- Difficulty date: November 13, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABLIZER, LEADING EDGE FORMER CRACKED IN RADIUS AT FORWARD SPAR ATTACH FASTENER RIGHT SIDE ZFS 30.00.  REPAIRED PER AARD 55-30-00-2.
